# SDR CALA2024041601108

- Difficulty date: April 9, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 74,269 hours, 32,245 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pad
- Part number: D5357151620219
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LOWER TAIL CONE SAFETY STAY MOUNTING PAD CUT OUT INNER SURF ACE GOUGED PER HAECO LCQ N/R 9290786/30786 GEN BY V901665
